# SDR 307031

- Difficulty date: March 5, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N81KA
- Make and model: Braero HS125700A
- Aircraft serial: NA038
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 2575F723
- Condition: Chafed
- Location: Hyd System
- Part time: 14,169 hours, 11,217 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE POST FLIGHT INSPECTION, EVIDENCE OF HYD FLUID WAS ON THE AFT EQUIPMENT BAY DRAIN MAST.  FURTHER INVESTIGATION REVEALED A HAIRLINE CRACK IN THE NR 2 ENGINE HYD PRESSURE LINE, AS IT EXTENDS INTO THE AFT BAY AREA FROM THE RT PYLON.  IT WAS DETERMINED THAT THE LINE WAS CHAFING ON AN ADJACENT HYD ENGINE DRAIN LINE.  IT COULD NOT BE DETERMINED (RESEARCH AIRCRAFT RECORDS) IF THE LINE LINE HAD BEEN PREVIOUSLY DISTRUBED, BUT IT WAS OBVIOUS THE LINE HAD BEEN MIS-ROUTED FOR THE CHAFING TO OCCUR.  THE TWO AFFECTED LINES WERE REPLACED AND PROPERLY ROUTED, AND PRESSURE CHECKED SATISFACTORY.  THE LT ENGINE LINES WERE INSPECTED, AND NO DISCREPANCIES WERE DISCOVERED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
